# SDR 99ZZZM5

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC340B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Connector
- Condition: Contaminated
- Location: Gps
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BDA, THE GPS WOULD NOT ACQUIRE SATELLITES FOR NAVIGATION SO THE AIRCRAFT RETURNED TO BDA.  MAINTENANCE REMOVED AND CLEANED CONNECTIONS AT ANTENNA AND CONTROL DISPLAY UNIT.  GPS RECEIVED NORMAL AND CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
